Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2021 | Published | Journal Article | IST-REx-ID: 8603 |

Frank, Rupert, and Robert Seiringer. “Quantum Corrections to the Pekar Asymptotics of a Strongly Coupled Polaron.” Communications on Pure and Applied Mathematics, vol. 74, no. 3, Wiley, 2021, pp. 544–88, doi:10.1002/cpa.21944.
[Published Version]
View
| Files available
| DOI
| WoS